# SDR AALA201609309019

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 57,470 hours, 24,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE EMERGENCY EXIT (OVERWING LEFT) DOOR WARNING AND THE FLIGHT RETURNED TO DEPARTURE. (NO EMERGENCY WAS DECLARED). MAINTENANCE FOUND THE COVER FOR LEFT OVER WING EMERGENCY EXIT HAD FALLEN OFF AND REINSTALLED IAW TSM 52-21-00-810-A. NO FAULTS NOTED
